# SDR 95ZZZX1309

- Difficulty date: February 16, 1995
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N3205F
- Make and model: Mooney M20F
- Aircraft serial: 680002
- Engine: Lyc IO360A1A
- System (JASC): 7414 · Magneto/Distributor
- Part: Dist Block
- Part number: ES10357424
- Condition: Loose Bushing
- Location: Magneto
- Part time: 971 hours
- Component: Bendix, S4LN200
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ON DISASSEMBLING THE MAG FOR INSPECTION, THE CENTER BRONZE BUSHING IN THE DISTRIBUTOR BLOCK WAS FOUND LOOSE IN THE PLASTIC MATERIAL OF THE BLOCK.  THIS IS THE SECOND ELECTRO SYSTEMS DISTRIBUTOR BLOCK FOUND IN THIS CONDITION IN LAST MONTH, THE OTHER BLOCK WAS P/N ES10-357426.
